# SDR COMA0060780

- Difficulty date: September 22, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 17,091 hours, 16,399 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX590165
- Condition: Failed
- Location: Hyd System
- Part time: 5,869 hours, 6,045 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE.  REPLACED HYDRAULIC PUMP 3A.
